Том 71
№ 11

All Issues

Kanas S.

Articles: 1
Article (English)

Subclass of $k$-uniformly starlike functions defined by symmetric $q$-derivative operator

Altinkaya S., Kanas S., Yal¸cin S.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 11. - pp. 1499-1510

The theory of $q$-analogs is frequently encountered in numerous areas, including fractals and dynamical systems. The $q$-derivatives and $q$-integrals play an important role in the study of $q$-deformed quantum-mechanical simple harmonic oscillators. We define a symmetric $q$-derivative operator and study a new family of univalent functions defined by using this operator. We establish some new relations between the functions satisfying analytic conditions related to conical sections.